# SDR CALA0300235

- Difficulty date: May 9, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 54,262 hours, 28,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545801512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FRAME AT STA 227.8, WL 148.  COMPLETED INTERIM REPAIR AND PLACED ON DIP PER ECRA 5311-01148.
